Additive completion of lacunary sequences

Research output: Contribution to journalArticle

11 Citations (Scopus)
Original languageEnglish
Pages (from-to)279-291
Number of pages13
JournalCombinatorica
Volume21
Issue number2
DOIs
Publication statusPublished - 2001

Fingerprint

Lacunary Sequence
Completion

ASJC Scopus subject areas

  • Mathematics(all)
  • Discrete Mathematics and Combinatorics

Cite this

Additive completion of lacunary sequences. / Ruzsa, I.

In: Combinatorica, Vol. 21, No. 2, 2001, p. 279-291.

Research output: Contribution to journalArticle

Ruzsa, I. / Additive completion of lacunary sequences. In: Combinatorica. 2001 ; Vol. 21, No. 2. pp. 279-291.
@article{890649e9eb304fe2826f1b549691ac1a,
title = "Additive completion of lacunary sequences",
author = "I. Ruzsa",
year = "2001",
doi = "10.1007/s004930100025",
language = "English",
volume = "21",
pages = "279--291",
journal = "Combinatorica",
issn = "0209-9683",
publisher = "Janos Bolyai Mathematical Society",
number = "2",

}

TY - JOUR

T1 - Additive completion of lacunary sequences

AU - Ruzsa, I.

PY - 2001

Y1 - 2001

UR - http://www.scopus.com/inward/record.url?scp=0035651841&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0035651841&partnerID=8YFLogxK

U2 - 10.1007/s004930100025

DO - 10.1007/s004930100025

M3 - Article

VL - 21

SP - 279

EP - 291

JO - Combinatorica

JF - Combinatorica

SN - 0209-9683

IS - 2

ER -